Supplements to the papers entitled "On a Theorem of S. Banach" and "the separable representations of U(H)"

Karl Hermann Neeb, Doug Pickrell

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We explain how the theorem of Banach discussed in [Ne97] can be generalized to target spaces which are not necessarily path connected. Moreover, we correct errors in the literature concerning the classification of separable unitary representations for the Banach Lie group U(H) [Pi88, Pi90].

Original languageEnglish (US)
Pages (from-to)107-109
Number of pages3
JournalJournal of Lie Theory
Volume10
Issue number1
StatePublished - Dec 1 2000

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Supplements to the papers entitled "On a Theorem of S. Banach" and "the separable representations of U(H)"'. Together they form a unique fingerprint.

  • Cite this